Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 2, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 19, 2019, 10:41 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2019, 10:41 PM EST (03:41 UTC)
- Expired
- Jan 21, 2019, 9:57 AM EST
- In force
- 35 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
945 WHUS72 KKEY 200341 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1041 PM EST Sat Jan 19 2019 GMZ033-034-052>055-072>075-201145- /O.NEW.KKEY.SC.Y.0002.190120T0341Z-190120T2200Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1041 PM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY... The National Weather Service in Key West has issued a Small Craft Advisory. * WINDS...Increasing to near 20 knots late tonight. Winds will increase further to 20 to 25 knots Sunday morning as a cold front moves through Keys waters. * WAVES/SEAS...Seas will build to 7 to 11 feet, with the highest seas on the western Florida Straits and deep Gulf of Mexico waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
6 follow-up statements
280 WHUS72 KKEY 200922 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 422 AM EST Sun Jan 20 2019 GMZ031-032-035-042>044-201730- /O.EXB.KKEY.SC.Y.0002.000000T0000Z-190121T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- 422 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... The National Weather Service in Key West has issued a Small Craft Advisory. * WINDS...Shifting to northwest and increasing to 20 to 25 knots this morning, as a cold front moves through Keys waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ033-034-052>055-072>075-201730- /O.EXT.KKEY.SC.Y.0002.000000T0000Z-190121T1000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 422 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...Shifting to northwest and increasing to near 25 knots this morning, as a cold front moves through Keys waters. * WAVES/SEAS...Seas will build to 7 to 11 feet across the Straits of Florida and deep waters of the southeastern Gulf of Mexico. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
087 WHUS72 KKEY 201614 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1114 AM EST Sun Jan 20 2019 GMZ031>035-042>044-052>055-072>075-202200- /O.CON.KKEY.SC.Y.0002.000000T0000Z-190121T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1114 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Northwest winds near 25 knots will prevail across the affected coastal waters of the Florida Keys. * WAVES/SEAS...Seas will build to 7 to 11 feet across the Straits of Florida and the deeper waters of the southeastern Gulf of Mexico. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ CLR
865 WHUS72 KKEY 202150 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 450 PM EST Sun Jan 20 2019 GMZ031>035-042>044-052>055-072>075-210600- /O.CON.KKEY.SC.Y.0002.000000T0000Z-190121T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 450 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Northwest winds near 25 knots will prevail across the affected coastal waters of the Florida Keys. * WAVES/SEAS...Seas will build to 7 to 11 feet across the Straits of Florida and the deeper waters of the southeastern Gulf of Mexico. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
612 WHUS72 KKEY 210332 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1032 PM EST Sun Jan 20 2019 GMZ031>035-042>044-052>055-072>075-211000- /O.CON.KKEY.SC.Y.0002.000000T0000Z-190121T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1032 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...Northwest winds will be near 20 knots will prevail across the affected coastal waters of the Florida Keys. * WAVES/SEAS...Seas will be 7 to 11 feet across the Straits of Florida and the deeper waters of the southeastern Gulf of Mexico. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
675 WHUS72 KKEY 210933 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 433 AM EST Mon Jan 21 2019 GMZ031>035-042>044-052>055-072>075-211600- /O.EXT.KKEY.SC.Y.0002.000000T0000Z-190121T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 433 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING... * WINDS...Northwest to north winds near 20 knots will becoming north by late morning across the affected coastal waters of the Florida Keys. * WAVES/SEAS...Seas will be 6 to 9 feet across the Straits of Florida and the deeper waters of the southeastern Gulf of Mexico. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ Futterman
013 WHUS72 KKEY 211457 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 957 AM EST Mon Jan 21 2019 GMZ031>035-042>044-052>055-072>075-211600- /O.CAN.KKEY.SC.Y.0002.000000T0000Z-190121T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 957 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY HAS ENDED... The National Weather Service in Key West has ended the Small Craft Advisory. Small craft advisory conditions are expected again from late tonight through at least Tuesday evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 3:13 PM EST, 7 hours 28 minutes earlier.
Area forecast discussion, Jan 19, 3:13 PM EST, 7 hours 28 minutes before
Area Forecast Discussion National Weather Service Key West FL 313 PM EST Sat Jan 19 2019 .SHORT TERM... Main focus of the forecast is with weather that will result from the passage of a strong cold front on Sunday morning. The front is now crossing the Middle Gulf, trailing from a 995 mb parent low that is moving E-NE across Middle Tennessee. The front will pass the Eastern Gulf tonight. Cold frontal passage is expected near Dry Tortugas and the deep Southeast Gulf waters around 12z Sunday (7 am), the Lower Keys around 15z (10 am), exiting off the Upper Keys around 16z- 17z (11 am-noon). Deep layer southwesterlies preceding the front will quickly increase atmospheric moisture, with Precipitable Water values forecast to peak near 1.75" in an axis immediately preceding the front. The air mass will also become marginally to moderately unstable, with CAPE values peaking near 800-1000 J/kg over the Keys, 1500+ J/kg over the Straits, and less than 800 J/kg over Gulfside waters. This will support a broken line of thunderstorms along or just in advance of the front. Shear profiles in the pre-frontal convective environment will be nearly unidirectional with modest speed shear, so gusty winds, brief downpours, and a few lightning strikes will be the main impact of convection. The line of showers and thunderstorms will be moving east at a pretty good clip, so storms will be quick to move through. Following the front, a sharp wind shift is expected, with northwesterlies developing. Will become windy, with land-based wind gust around 30 mph expected as wind speeds peak on Sunday afternoon. Otherwise, rain and showers should end pretty quickly, except perhaps for some sprinkles that fall out of cold air strato-cumulus clouds streaming from the Gulf across the Lower Keys. The coldest night will occur on Sunday night, with quite a dry air mass and clear skies spreading down the Peninsula and across the Keys. Surface dewpoints will fall into the 40s, and low temperatures on Monday morning will be in the 50s throughout the Keys. Surface winds will be quick to flip northeasterly on Monday morning, veering further to easterly or southeasterly on Tuesday. This is in response to a meridional surface ridge axis up and down the Mississippi Valley late Sunday, which will consolidate into a strong 1035 mb surface high center near the Outer Banks on Tuesday afternoon. Once winds become easterly on Tuesday, the strong pressure gradient on the periphery of this high center will lead to windy conditions over the Keys and the gradual return of a milder maritime air mass. Wind gusts of 25 to 30 mph will be common on Tue and Wed, especially as easterlies peak on Tue PM. Isolated to scattered showers will return to the forecast on Monday night and Tuesday, as surface-based moisture deepens to about 850 mb and the strong easterlies help a few showers develop in confluent cloud lines that orient parallel to the low-level flow. && .LONG TERM...The next front is expected to cross the Keys around next Thursday PM. Ensembles members still vary on timing, but there is growing consensus with the Thu PM timing. A tropical maritime air mass will precede the front, with PW values approaching 2" in advance of the front. Continue to have isolated thunder in the forecast next Thu and Thu night. Once the front passes, models are somewhat slow pushing it past the Straits of Florida, so have had to hang on to low PoPs into next weekend. && .MARINE... Marine hazards will emerge tonight and Sunday in response to the passage of a strong cold front across the Florida Keys on Sunday morning. Preceding the front tonight, southerly winds will pick up and gradually become southwesterly. Winds speeds will pick up as the front approaches, with Small Craft Advisories likely for a few zones as early as tonight. The front itself will first reach the Dry Tortugas and deep waters of the Southeast Gulf around 7 am, cross the Lower Keys waters around 10 am, the exit into the Straits off the Upper Keys by noon. The front itself will be accompanied by a broken line of showers and thunderstorms, containing gusty winds brief visibility reductions in transient downpours. The front will be followed by a sharp shift to northwest wind, with sustained speeds near 25 knots over nearly all the waters on Sunday afternoon. Wave heights will peak in the 10-12 foot range early Sunday evening over the deep Gulf waters and the lower Straits of Florida due to strong northwest winds. Winds will ease on Sunday night and bottom out as a moderate northerly breeze on Monday morning. A strong surface high center will consolidate near the North Carolina coast on Tuesday. Strengthening gradients on the periphery of this feature will drive an increase to strong easterly winds over the waters for Tue and Wed. Marine MOS shows speeds rising above 20 knots early Tue morning for all but Long Key. The next cold front is expected around next Thursday PM, though there are still differences with timing the next cold front. && .AVIATION... VFR and dry conditions will prevail through this evening at the EYW and MTH terminals. Most few to scattered cloud bases should be near FL030-035 and spreading near FL060 through sunset. Southeast winds will continue 7-12 knots through at least 20/03Z. Winds will turn south after that time, gradually increasing to near 15 knots with gusts at or above 20 knots by 20/08Z. Showers and isolated thunderstorms will begin to increase in coverage from 20/08Z-10Z, with some bringing MVFR ceilings, brief IFR visibilities and west wind gusts possibly near 30 knots. After the line of showers and possible thunderstorms passes, sustained winds will increase to 15 to 20 knots out of the west. After 20/15Z, MVFR ceilings may linger as showers decrease, with winds becoming northwest 15 to 20 knots with frequent gusts near 25 knots. && .Climate... On this date in 1997, the daily record low temperature of 48F was last recorded at Key West. Temperature records date back to 1872. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...Haner Aviation/Nowcasts....JR Data Collection......DR Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Jan 19, 5:02 AM EST, 17 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 502 AM EST Sat Jan 19 2019 FLZ076>078-GMZ031>035-042>044-052>055-072>075-201100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 502 AM EST Sat Jan 19 2019 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected for today. Increasing southwest winds ahead of an approaching cold front may require Small Craft Advisories for some Keys waters late tonight. Isolated thunderstorms will also be possible late tonight, with the main hazards from any storms being deadly lightning and gusty winds. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A strong cold front is expected to move through the Keys on Sunday morning. Small Craft Advisories for strong northwest to north winds and large seas will be needed for Sunday and Sunday night, likely continuing into Monday morning. Isolated thunderstorms will be possible Sunday morning along the cold front, with the main hazards being deadly lightning and gusty winds. Small Craft Advisories will probably be required again beginning Monday night and continuing through at least Wednesday for much or all of the Keys waters, due to fresh to strong east to southeast winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:37 AM EST | Special Marine Warning | KEY | 53 min | |
| Jan 20, 4:25 AM EST | Special Marine Warning | KEY | 65 min | |
| Jan 20, 5:26 AM EST | Special Marine Warning | KEY | 64 min | |
| Jan 20, 6:25 AM EST | Special Marine Warning | KEY | 65 min | |
| Jan 20, 7:28 AM EST | Special Marine Warning | KEY | 62 min | |
| Jan 20, 8:28 AM EST | Special Marine Warning | KEY | 62 min | |
| Jan 20, 9:26 AM EST | Special Marine Warning | KEY | 64 min |
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.